MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET
Model Number 11426964
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ lvp 20d low sorb experienced labeling issues.The following information was provided by the initial reporter: packaging issue, tubing is mislabeled, not the right tubing and no filter.The tubing is labeled as 10010454, but what was actually received was product # 11426964.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: twenty-four samples of item 11426964 were submitted for quality investigation.The customer complaint of documentation error - labeled content incorrect was verified by visual inspection.Evaluation of the samples submitted shows that the label indicates that a filter was a part of the infusion set, however, when examining the samples, none of the samples has a filter assembled on the entire construction.A device history record review for model 11426964 lot number 22015543 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19jan2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of the issue seen in this complaint is misassembly caused at the manufacturing facility.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ALARIS¿ LVP 20D LOW SORB
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15089728
Report Number9616066-2022-00942
Device Sequence Number4974719
Product Code FPA
UDI-Device Identifier50885403232365
UDI-Public50885403232365
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/19/2025
Device Model Number11426964
Device Catalogue Number11426964
Device Lot Number22015543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown